# SDR SWAA2022032875678

- Difficulty date: February 19, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN 2022-98486 / [01] REPLACED NEW TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 DWG 141A1110- SHEET 39 REV -;[02] CORRECTED CORRECTIVE ACTION 1 REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 DWG 141A1110- SHEET 39 REV -;[03] REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 DWG 141A1110- SHEET 39 REV -. COMPLETED RII
